# SDR REXA2017031900416

- Difficulty date: March 19, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,537 hours, 5,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOOR SUPPORT ANGLE IS CORRODED. REMOVED AND REPLACED WITH NEW FLOOR SUPPORT PER SRM 51-42-06 & 51-42-21.
